MAUDE Adverse Event Report: BIOMET MICROFIXATION 2.0/1.0 6 HOLE LONG; PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE

BIOMET MICROFIXATION 2.0/1.0 6 HOLE LONG; PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE
Catalog Number 01-9207
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient experienced mandibular instability due to fracture of the plates that fixed during a right sagittal osteotomy.Therefore, the patient underwent a revision procedure.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in colombia.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
It was further reported that only two plates were removed during the revision procedure as only two plates were found to be fractured.This device was not removed and did not have any failures.Therefore, this report needs to be made not reportable.
 
Event or Problem Description

Brand Name
2.0/1.0 6 HOLE LONG
Common Device Name
PLATE, CRANIOPLASTY, PREFORMED, ALTERABLE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25068879
Report Number0001032347-2026-00104
Device Sequence Number10407494
Product Code GWO
UDI-Device Identifier00841036017064
UDI-Public(01)00841036017064(10)892550(13)140101(30)10
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121624
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number01-9207
Device Lot Number67626346
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale